Patient discussion about diamorphine
Q. What are the effects of heroin addiction? I just found out that one of my block mates has been using heroin to keep her up all night just so she can study for our exams. But I don't think it's doing her any good. I asked her if she wanted to talk about it, but she refused. I would like to help her get out of heroin addiction while she still can.
A. oh one my favorite ones for sure. the up side is nice sleepy time, complete numbing of unwanted emotion & sense of well being. the bad side it's unhealthy. i don't know how much it's the dope or the cut but that shit is hell on the g.i. tract, liver & kidneys. prolonged use over numerous years of time really change the brains factory specs. in other words physical withdrawl hell say two, three, four weeks or so (varies among bodys) but the psychological aspect can be a long suffered challenge to deal with. let's just say in my opinion one would really have to come to an internal & external relationship with life that they decide that their time to go straight & stay straight has arrived. & i mean after the detoxification process mentioned, that the same conviction, the same resolve remains.
now on a happier note "have a good day"! hope i've helped... please review my question & help me too?
Q. What are signs of withdrawl from heroin and their symptoms?
A. heroin; is a opiate(derivative)-the other drugs in this catagory-are-morphine,codeine,heroin,dilaudid,percodan,percocet,demerol,darvon.and overdose wil cause stupor progressing to coma with respiratory depression,pupils become pinpoint and non-reactive-pulmonary edema and atrial fibrillation may ocur,convulsions may ocur also. long term use causes tolerance and physical dependence. suddan withdrawal of the drug produces symtoms such as shivering abdominal cramps, diarrhea,vomiting,sleeplessness,and restlessness. other problems include injection scars,skin abscesses,weight loss,and impotence. infections such as hepatitis-B and AIDS.---mrfoot56
Q. What are helpful tips for getting off heroin cold turky and with out some sort of treatment?
A. HI--WARNING---IF posible you should do it under a DR.s care or in a REHAB--and if you do manage to do it on your own--you still will need to join(NARCOTICS ANONYMOUS)for support.YOU CANNOT STAY SOBER BY YOURSELF.CHECK THIS WEB SIT(in the rooms.com)TALK TO PEOPLE ON LINE-THEY WILL HELP YOU----mrfoot56More discussions about diamorphine